Nihonkai Mathematical Journal

Pointwise multipliers on Musielak-Orlicz spaces

Eiichi Nakai

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the pointwise multipliers on Musielak-Orlicz spaces. We treat a wide class of Musielak-Orlicz spaces with generalized Young functions which include quasi-normed spaces.


The author was supported by Grant-in-Aid for Scientific Research (B), No. 15H03621, Japan Society for the Promotion of Science.

Article information

Nihonkai Math. J., Volume 27, Number 1-2 (2016), 135-146.

Received: 1 February 2016
Revised: 25 March 2016
First available in Project Euclid: 14 September 2017

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Secondary: 46B42: Banach lattices [See also 46A40, 46B40]

Musielak-Orlicz spaces variable exponent pointwise multiplier pointwise multiplication


Nakai, Eiichi. Pointwise multipliers on Musielak-Orlicz spaces. Nihonkai Math. J. 27 (2016), no. 1-2, 135--146.

Export citation


  • L. Diening, P. Harjulehto, P. Hästö and M. Ruzicka, Lebesgue and Sobolev Spaces with variable exponents, Lecture Notes in Mathematics 2017, Springer, Heidelberg, 2011.
  • M. Izuki, E. Nakai and Y. Sawano, Function spaces with variable exponents – an introduction –, Sci. Math. Jpn. 77 (2014), 187–315.
  • L. Maligranda, Orlicz spaces and interpolation, Seminars in mathematics 5, Departamento de Matemática, Universidade Estadual de Campinas, Brasil, 1989.
  • L. Maligranda and E. Nakai, Pointwise multipliers of Orlicz spaces, Arch. Math. 95 (2010), 251–256.
  • L. Maligranda and L. E. Persson, Generalized duality of some Banach function spaces, Indag. Math. 51 (1989), 323–338.
  • J. Musielak, Orlicz spaces and modular spaces, Lecture Notes in Mathematics 1034, Springer-Verlag, Berlin, 1983.
  • E. Nakai, Pointwise multipliers, Memoirs of The Akashi College of Technology 37 (1995), 85–94.
  • H. Nakano, Modulared semi-ordered linear spaces, Maruzen Co., Ltd., Tokyo, 1950.
  • R. O'Neil, Fractional integration in Orlicz spaces. I, Trans. Amer. Math. Soc. 115 (1965), 300–328.
  • M. M. Rao and Z. D. Ren, Theory of Orlicz spaces, Marcel Dekker, Inc., New York, Basel and Hong Kong, 1991.
  • K. Yosida, Functional analysis, sixth edition, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1980.